# SDR AALA202107078313

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,170 hours, 10,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, EMERGENCY POWER SUPPLY UNIT 15WL FAULTED. REPLACED BATTERY PER AMM 33-51-38-000-002-A, 33-51-38-400-002-A AND 33-51-00-710-001-A.
